Today is my 15th day on Wellbutrin. I now have constipation. My buttocks get sore when sitting in the car. I was so jittery several days ago that I couldn't sign my name at the voting booth. I had dry mouth for a couple of days. I fear that if I continue with the pills that I will get more sever symtoms. I have to force myself to do some exercise.
Wellbutrin is a good antidepressant, yet it can cause panic attacks!!
There are other choices out there that may have a calming effect and may be a better choice for you.
Ask your doc about an SNRI, such as Nortryptaline (sp) or Tofranil.
Best wishes, and I do so hope these side effects go away quickly.
Hello bozedar. The side effects will lessen, diminish. Bupropion is generally a very tolerated drug, the side effects, usually almost always disappear, if not completely then minimal at best. I'd give it a bit more time, only in as much as changing to another antidepressant will have the replacement drug carry its own share of side effect (s) I'd wait it out, a tad longer, but if you feel its intolerable, then talk to your doctor as to what she/he thinks might be a good alternative to the wellbutrin. Wishing you the best,
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Constipation -- Chronic - I am taking Wellbutrin and suffering from constipation is this normal? Any
Posted 12 Jan 2010 • 2 answers
Posted 3 May 2012 • 4 answers
Posted 28 Aug 2012 • 1 answer
Posted 5 Mar 2013 • 3 answers
Posted 1 May 2016 • 2 answers